Schizophrenia.com

Does your medicine bake you n the Sun

mine sure doesbeing part Native Americanim redder than redin my arms

1 Like

yup. sure does. i try to stay out of the sun mostly. xxx

I try to stay out of the sun too - or Ill get baked

My Latuda causes hyperthermia, so I cant really tolerate temps over about 85°. Which is a problem, because I live in south Texas, where the August temps are easily in the 100s during the day.

So I have to modify my schedule and wake up at sunrise if I want to do anything outside, before it gets too hot.

And make sure to stay hydrated!

Blessings,

Anthony

radmedtech, do you happen to know if abilify also causes hyperthermia? because I am not sure if it is from menopause or abilify but heat really bothers me now.

judy

I’m on latuda and invega. I do figure they cause problems while I’m in the sun.

Abilify CAN in fact cause hyperthermia. It can also cause problems with electrolytes which can cause dehydration too.

So be careful in hot temps and stay hydrated!

Blessings,

Anthony

Source:
Epoctates Mobile, Abilify, Adverse Reactions: 2014

I am So glad I live in Rain City. The few days of hot sun we get, I suffer.

I do bake, I will tan up, but I’ll burn quick too.